MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 10FR;43IN W/STYLET EN; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884711006E
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that during use, the dobhoff ng tube cracked under the enfit port connection.This occurred in the icu while the product was inserted in a patient.There was no injury to the patient.
 
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.One sample was received at the manufacturing site for the investigation.The sample arrived without the original packaging or lot number.Upon a visual evaluation of the sample, the reported issue could not be confirmed.A root cause could not be determined as the reported issue was not observed.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for qa tracking and trending purposes.

Brand Name
DOBBHOFF 10FR;43IN W/STYLET EN
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9006438
Report Number9612030-2019-02263
Device Sequence Number19458689
Product Code KNT
UDI-Device Identifier10884521582903
UDI-Public10884521582903
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884711006E
Device Catalogue Number8884711006E
Device Lot Number1809389864
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/05/2019
Supplement Date Received by Manufacturer09/05/2019
Initial Report FDA Received Date09/12/2019
Supplement Report FDA Received Date12/05/2019
Patient Sequence Number1